# SDR FDEA2018122653605

- Difficulty date: December 25, 2018
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 7,225 hours, 3,019 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 183T1530
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER EVALUATION FOUND RIB #183T1530 DAMAGED AT APPRX. ELEVATOR STA.   322.00.    SHGN 25DEC18 07:48   MEM U  FOUND THE WEB SECTION OF THE RIB TO BE DENTED & OIL CANNED. REPLACE THE   DAMAGED/OIL CANNED WEB WITH NEW FABRICATED WEB.  THE WEB PN.# IS 183T1530-12, & IS  MADE FROM 7075-T6 .032 FOUND IN B767 SRM 55-10-09 FIG.1.   FACT 26DEC18 02:47   MEM                                                                 WEB REPAIR AT ELEVATOR STA 322 COMPLETE
